Convergence of the gradient projection method for a class of nonconvex mathematical programming problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (2005), pp. 76-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_2005_12_a9,
author = {Yu. A. Chernyaev},
title = {Convergence of the gradient projection method for a~class of nonconvex mathematical programming problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--79},
year = {2005},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2005_12_a9/}
}
TY - JOUR AU - Yu. A. Chernyaev TI - Convergence of the gradient projection method for a class of nonconvex mathematical programming problems JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2005 SP - 76 EP - 79 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_2005_12_a9/ LA - ru ID - IVM_2005_12_a9 ER -
Yu. A. Chernyaev. Convergence of the gradient projection method for a class of nonconvex mathematical programming problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (2005), pp. 76-79. http://geodesic.mathdoc.fr/item/IVM_2005_12_a9/
[1] Zabotin V.I., Polonskii Yu.A., “Predvypuklye mnozhestva, otobrazheniya i ikh prilozheniya k ekstremalnym zadacham”, Kibernetika, 1981, no. 1, 71–74 | MR | Zbl
[2] Zabotin V.I., Chernyaev Yu.A., “Obobschenie metoda proektsii gradienta na ekstremalnye zadachi s predvypuklymi ogranicheniyami”, Zhurn. vychisl. matem. i matem. fiz., 41:3 (2001), 367–373 | MR | Zbl
[3] Chernyaev Yu.A., “Ob odnom chislennom algoritme resheniya ekstremalnykh zadach s predvypuklymi ogranicheniyami”, Zhurn. vychisl. matem. i matem. fiz., 43:2 (2003), 169–175 | MR | Zbl
[4] Chernyaev Yu.A., “Dva algoritma resheniya zadachi matematicheskogo programmirovaniya s predvypuklymi ogranicheniyami”, Zhurn. vychisl. matem. i matem. fiz., 44:7 (2004), 1229–1233 | MR | Zbl